Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

another question bob not exactly

Posted by LAURA777 on February 7, 2003, at 19:48:30

In reply to Re: Mirapex/Selegiline/Parnate jumpy, posted by not exactly on February 7, 2003, at 16:30:40

do you think that all the sensitivity to the stimulants is because of lots of norepinephrine ? is that what highly sensitive to sympathomimetics means ?? being senstive to stimulants ,, because if that is what it means then i am this also with out a doubt .. please let me know , laura


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LAURA777 thread:138954
URL: http://www.dr-bob.org/babble/20030204/msgs/140049.html